Separation axioms of bipolar soft topological space

Asmaa Fadel, Nasruddin Hassan

Research output: Contribution to journalConference article

Abstract

We extend the study of bipolar soft topological space by defining bipolar soft separation axioms (Ti , i = 0, 1, 2, 3, 4) followed by some related theorems. The concept of bipolar soft subspace topology is also discussed, followed by examples to illustrate these concepts.

Original languageEnglish
Article number012017
JournalJournal of Physics: Conference Series
Volume1212
Issue number1
DOIs
Publication statusPublished - 10 May 2019
Event14th International Symposium on Geometric Function Theory and Applications, GFTA 2018 - Selangor, Malaysia
Duration: 3 Dec 20185 Dec 2018

Fingerprint

axioms
topology
theorems

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Separation axioms of bipolar soft topological space. / Fadel, Asmaa; Hassan, Nasruddin.

In: Journal of Physics: Conference Series, Vol. 1212, No. 1, 012017, 10.05.2019.

Research output: Contribution to journalConference article

Fadel, Asmaa ; Hassan, Nasruddin. / Separation axioms of bipolar soft topological space. In: Journal of Physics: Conference Series. 2019 ; Vol. 1212, No. 1.
@article{c604344a83e44b9285261c87cb1a5b60,
title = "Separation axioms of bipolar soft topological space",
abstract = "We extend the study of bipolar soft topological space by defining bipolar soft separation axioms (Ti , i = 0, 1, 2, 3, 4) followed by some related theorems. The concept of bipolar soft subspace topology is also discussed, followed by examples to illustrate these concepts.",
author = "Asmaa Fadel and Nasruddin Hassan",
year = "2019",
month = "5",
day = "10",
doi = "10.1088/1742-6596/1212/1/012017",
language = "English",
volume = "1212",
journal = "Journal of Physics: Conference Series",
issn = "1742-6588",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Separation axioms of bipolar soft topological space

AU - Fadel, Asmaa

AU - Hassan, Nasruddin

PY - 2019/5/10

Y1 - 2019/5/10

N2 - We extend the study of bipolar soft topological space by defining bipolar soft separation axioms (Ti , i = 0, 1, 2, 3, 4) followed by some related theorems. The concept of bipolar soft subspace topology is also discussed, followed by examples to illustrate these concepts.

AB - We extend the study of bipolar soft topological space by defining bipolar soft separation axioms (Ti , i = 0, 1, 2, 3, 4) followed by some related theorems. The concept of bipolar soft subspace topology is also discussed, followed by examples to illustrate these concepts.

UR - http://www.scopus.com/inward/record.url?scp=85066306343&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85066306343&partnerID=8YFLogxK

U2 - 10.1088/1742-6596/1212/1/012017

DO - 10.1088/1742-6596/1212/1/012017

M3 - Conference article

AN - SCOPUS:85066306343

VL - 1212

JO - Journal of Physics: Conference Series

JF - Journal of Physics: Conference Series

SN - 1742-6588

IS - 1

M1 - 012017

ER -